Electron. J. Diff. Eqns., Vol. 2004(2004), No. 42, pp. 1-13.

A note on a degenerate elliptic equation with applications for lakes and seas

Didier Bresch, Jerome Lemoine, & Francisco Guillen-Gonzalez

In this paper, we give an intermediate regularity result on a degenerate elliptic equation with a weight blowing up on the boundary. This kind of equations is encountoured when modelling some phenomena linked to seas or lakes. We give some examples where such regularity is useful.

Submitted June 15, 2002. Published March 23, 2004.
Math Subject Classifications: 35Q30, 35B40, 76D05.
Key Words: Regularity result, degenerate elliptic equation, geophysics, weighted Sobolev spaces, splitting projection method.

Show me the PDF file (261K), TEX file, and other files for this article.

  Didier Bresch
Laboratoire de Modelisation et de Calcul - Imag (CNRS UMR 5523)
Universite Joseph Fourier, 38041 Grenoble cedex, France
email: Didier.Bresch@imag.fr
  Jerome Lemoine
Laboratoire de Mathematiques Appliquees,
Universite Blaise Pascal et C.N.R.S.,
63177 Aubiere cedex, France
email: Jerome.lemoine@math.univ-bpclermont.fr
Francisco Guillen-Gonzalez
Dpto. de Ecuaciones Diferenciales y Analisis Numerico
Universidad de Sevilla
Aptdo. 1160, 41080 Sevilla, Spain
email: guillen@us.es

Return to the EJDE web page